Alert archive / Ohio / Tornado Warnings in 2018
Tornado Warning 12, NWS Wilmington, OH
NWS Wilmington, OH issued this tornado warning at May 21, 2018, 10:04 PM EDT for Brown County, Highland County, Ohio. It was in force for 26 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 21, 2018, 10:04 PM EDT (02:04 UTC)
- Expired
- May 21, 2018, 10:30 PM EDT
- In force
- 26 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Brown County, OH, Highland County, OH
The radar
The Cincinnati radar (KILN), 37 km from the middle of the area, began a volume at 02:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 21, 10:04 PM EDT | TSTM WND DMG | 2 Nne Mount Orab, OH | LARGE LIMBS DOWNED. SOME DEBRIS ON ROADWAY. |
| May 21, 10:04 PM EDT | TORNADO 0 | 2 Nnw Mount Orab, OH | A BRIEF AND WEAK TORNADO TOUCHED DOWN CAUSING MAINLY TREE AND SOME MINOR STRUCTURAL DAMAGE ALONG ITS 1.8 MILE PATH NORTH OF MT. ORAB. |
| May 21, 10:35 PM EDT | TSTM WND DMG | 5 Ene Mount Orab, OH | TREE DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 2.1 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 208 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 1822 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- 70 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
363
WFUS51 KILN 220204
TORILN
OHC015-071-220230-
/O.NEW.KILN.TO.W.0012.180522T0204Z-180522T0230Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Wilmington OH
1004 PM EDT MON MAY 21 2018
The National Weather Service in Wilmington has issued a
* Tornado Warning for...
Northwestern Brown County in southwestern Ohio...
Southwestern Highland County in southwestern Ohio...
* Until 1030 PM EDT.
* At 1004 PM EDT, a severe thunderstorm capable of producing a
tornado was located over Mount Orab, moving northeast at 40 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Mount Orab, Russell, New Market, State Route 32 at US Route 68,
Danville in Highland County, Greenbush, State Route 136 at US Route
62 and Buford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3901 8393 3910 8399 3922 8373 3909 8363
TIME...MOT...LOC 0204Z 240DEG 36KT 3906 8391
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
Novak2 follow-up statements
047
WWUS51 KILN 220214
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
1014 PM EDT MON MAY 21 2018
OHC015-220224-
/O.CAN.KILN.TO.W.0012.000000T0000Z-180522T0230Z/
Brown OH-
1014 PM EDT MON MAY 21 2018
...THE TORNADO WARNING FOR NORTHWESTERN BROWN COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
LAT...LON 3903 8387 3915 8386 3922 8373 3909 8363
TIME...MOT...LOC 0214Z 240DEG 36KT 3911 8379
$$
OHC071-220230-
/O.CON.KILN.TO.W.0012.000000T0000Z-180522T0230Z/
Highland OH-
1014 PM EDT MON MAY 21 2018
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1030 PM EDT FOR
SOUTHWESTERN HIGHLAND COUNTY...
At 1014 PM EDT, a severe thunderstorm capable of producing a tornado
was located 7 miles north of Sardinia, moving northeast at 40 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Russell, New Market, State Route 136 at US Route 62, Danville in
Highland County and Buford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3903 8387 3915 8386 3922 8373 3909 8363
TIME...MOT...LOC 0214Z 240DEG 36KT 3911 8379
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
Novak930
WWUS51 KILN 220227
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
1027 PM EDT MON MAY 21 2018
OHC071-220236-
/O.EXP.KILN.TO.W.0012.000000T0000Z-180522T0230Z/
Highland OH-
1027 PM EDT MON MAY 21 2018
...THE TORNADO WARNING FOR SOUTHWESTERN HIGHLAND COUNTY WILL EXPIRE
AT 1030 PM EDT...
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.
Please report previous tornadoes, wind damage or hail to the National
Weather Service by going to our website at weather.gov/iln and
submitting your report via social media.
Remember, a Severe Thunderstorm Warning still remains in effect for
the area.
LAT...LON 3903 8387 3915 8386 3922 8373 3909 8363
TIME...MOT...LOC 0226Z 240DEG 36KT 3916 8367
$$
NovakWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this tornado warning went out at May 21, 7:53 PM EDT, 2 hours 11 minutes earlier.
Area forecast discussion, May 21, 7:53 PM EDT, 2 hours 11 minutes before
Area Forecast Discussion National Weather Service Wilmington OH 753 PM EDT Mon May 21 2018 .SYNOPSIS... Showers and thunderstorms will remain possible across the region until a cold front moves through Tuesday afternoon and evening. High pressure will build in to bring dry conditions for mid to late week. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... Warm front extends from north of Lima south southeast across the forecast area. It appears that much of this boundary will wash out into the evening, but northern extent will persist. There is some suggestion that a weak surface low may track across northern Ohio which would temporarily bring the front a bit further south into the forecast area. Better shear is located across the northern areas as a jet streak moves away from the region while instability maximum across the south is working northward in the warm sector. Best combination of shear and instability, in addition to the proximity to the stronger part of the front, suggests highest potential for severe weather is in west central Ohio. Storms are developing across western Indiana and western Kentucky and they will move into the area late this afternoon and this evening. Cannot rule out some strong to damaging winds with any of these storms as DCAPE has been increasing although still somewhat marginal. Storms will weaken later this evening with showers and scattered storms continuing across the area through much of the night. Temperatures will remain warm with guidance having a reasonable handle on lows. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/... Showers and thunderstorms may start to redevelop along a pre- frontal trough in the morning across southeastern counties. Additional activity will develop through the day as a cold front approaches. Scattered showers and thunderstorms will occur until the front crosses the area in the afternoon and evening. Cannot rule out some stronger updrafts that could be capable of strong to damaging wind gusts. High pressure will start to build in later Tuesday night with a drier air mass. && .LONG TERM /WEDNESDAY THROUGH MONDAY/... The long term will open up with rather pleasant weather as surface high pressure centers over Michigan. The upper level trough axis will be centered over eastern Canada with the best ageostrophic convergence located from Michigan to central Ohio. Wednesday afternoon 1000/850 MB thicknesses are forecast to be around 1390 M which would support high temperatures only around 80 degrees. Wednesday night into Thursday the broad upper level low that was over the western United States will open up and head east. The wave will then impinge on the upper level trough axis pushing the corresponding surface high pressure east as well. This means high temperatures will start to recover Thursday (even though temperatures will likely remain above normal through the long term) into the lower 80s. 850 MB temperatures remain rather steady while 1000/850 MB thicknesses only slightly increase. Friday a weak mid-level ridge will form over Tennessee with an upper level low over the Gulf of Mexico. GFS forecast soundings at KCVG even show a weak subsidence inversion from the mid-level ridge at this time and with PWATs forecast to be around 1.25" Fridays highs could again approach 10 degrees above normal for this time of year (mid 80s with some upper 80s southwest). Saturday into Sunday gulf moisture surges north with the cold front now forecast to remain well north of the ILN forecast area. Even with the front remaining well north of the area, above normal PWATs and weak PVA from the upper level low will allow shower and thunderstorm chances to return to the area Saturday and continue through Monday. && .AVIATION /00Z TUESDAY THROUGH SATURDAY/... The main line of showers and storms extending from southeast Indiana into west central Ohio has been making a very slow eastward push over the last several hours. The airmass out ahead of this is still unstable and we are seeing some isolated to scattered showers and storms beginning to develop in those area. As a result, will allow for a period of showers and thunderstorms at all of the TAF sites through the rest of the evening hours. As we begin to lose some of the diurnal enhancement and some weak mid level energy pushes eastward, we should see an overall weakening trend in the coverage and intensity through the night, but will hang on to a VCSH through a good part of the overnight hours to account for any lingering activity. There are some indications that some MVFR cigs may develop late tonight into Tuesday morning, especially at the northern TAF sites. A cold front will push east across the area through the day and this will lead to some additional scattered shower and thunderstorm activity later Tuesday morning and into the afternoon hours. Will cover this threat with a VCSH at this point. OUTLOOK...No significant weather expected. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS... NEAR TERM... SHORT TERM... LONG TERM...Haines AVIATION...JGL
Hazardous weather outlook, May 21, 4:08 PM EDT, 5 hours 56 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 408 PM EDT Mon May 21 2018 OHZ026-034-035-042>045-220915- Hardin-Mercer-Auglaize-Darke-Shelby-Logan-Union OH- 408 PM EDT Mon May 21 2018 This Hazardous Weather Outlook is for Central Ohio and West Central Ohio. .DAY ONE...Tonight. Thunderstorms will move across the area late this afternoon and evening. Some of these storms may be severe with damaging wind gusts being the highest threat. An isolated tornado or large hail cannot be ruled out. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required this afternoon and evening. INZ050-058-059-066-073>075-080-KYZ089>100-OHZ046-051>056-060>065- 070>074-077>082-088-220915- Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio- Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant- Pendleton-Bracken-Robertson-Mason-Lewis-Delaware-Miami-Champaign- Clark-Madison-Franklin OH-Licking-Preble-Montgomery-Greene- Fayette OH-Pickaway-Fairfield-Butler-Warren-Clinton-Ross-Hocking- Hamilton-Clermont-Brown-Highland-Adams-Pike-Scioto- 408 PM EDT Mon May 21 2018 This Hazardous Weather Outlook is for East Central Indiana, Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central Ohio, South Central Ohio, Southwest Ohio and West Central Ohio. .DAY ONE...Tonight. Showers and thunderstorms will move across the area late this afternoon into the evening. A few of these storms could produce strong to damaging wind gusts. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Additional showers and thunderstorms will occur Tuesday into Tuesday evening. Some storms could produce strong to damaging wind gusts. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
In the hours before
Special weather statement, May 21, 9:33 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Wilmington OH
933 PM EDT MON MAY 21 2018
OHZ054-055-063-220215-
Fayette OH-Madison OH-Franklin OH-
933 PM EDT MON MAY 21 2018
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN FRANKLIN...
NORTHWESTERN FAYETTE AND SOUTHERN MADISON COUNTIES UNTIL 1015 PM
EDT...
At 933 PM EDT, radar indicated a strong thunderstorm near
Jeffersonville, moving northeast at 25 mph.
STORM HAZARDS INCLUDE...
Winds to 50 mph...
Nickel size hail...
Locations impacted include...
London, Jeffersonville, Midway, Newport, Georgesville, Madison Lake,
Lilly Chapel, Bookwalter, Darbydale, Big Plain and Wrightsville.
This includes I-71 in Ohio between mile markers 86 and 87.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3981 8320 3981 8324 3978 8325 3965 8359
3984 8355 3990 8347 3993 8314
TIME...MOT...LOC 0133Z 241DEG 22KT 3974 8350
NovakLocal storm report, May 21, 9:42 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
942 PM EDT MON MAY 21 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 PM FLOOD MARYSVILLE 40.24N 83.37W
05/21/2018 UNION OH 911 CALL CENTER
HIGH WATER ON NUMEROUS RURAL ROADS.
&&
MBPSpecial weather statement, May 21, 9:44 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Wilmington OH
944 PM EDT MON MAY 21 2018
OHZ054-063-072-079-080-220230-
Highland OH-Brown OH-Fayette OH-Madison OH-Clinton OH-
944 PM EDT MON MAY 21 2018
...A RAPIDLY DEVELOPING THUNDERSTORM WILL AFFECT NORTHERN BROWN...
FAYETTE...CLINTON...NORTHWESTERN HIGHLAND AND SOUTHEASTERN MADISON
COUNTIES UNTIL 1030 PM EDT...
At 944 PM EDT, radar indicated a thunderstorm near Lynchburg, moving
northeast at 25 mph.
STORM HAZARDS INCLUDE...
Winds to 50 mph...
Nickel size hail...
Locations impacted include...
Washington Court House, Wilmington, Blanchester, Sabina, Lynchburg,
New Vienna, Jeffersonville, Bloomingburg, Staunton, Martinsville,
Midland, Highland, St. Martin, Milledgeville, Octa, Melvin,
Chenoweth, Interstate 71 at State Route 38, Lees Creek and Madison
Mills.
This includes I-71 in Ohio between mile markers 63 and 75, near mile
marker 77, and between mile markers 81 and 83.
Residents in these areas should remain alert. If this storm becomes
stronger, then a warning may be needed.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3945 8341 3919 8386 3929 8398 3955 8370
3955 8367 3958 8367 3964 8360 3977 8327
TIME...MOT...LOC 0144Z 241DEG 22KT 3929 8385
NovakLocal storm report, May 21, 9:46 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
946 PM EDT MON MAY 21 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM FLOOD DELAWARE 40.30N 83.07W
05/21/2018 DELAWARE OH 911 CALL CENTER
HIGH WATER ON SOME CITY STREETS IN DELAWARE.
&&
MBPSpecial weather statement, May 21, 9:48 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Wilmington OH
948 PM EDT MON MAY 21 2018
KYZ097-OHZ071-072-077>081-220215-
Bracken KY-Hamilton OH-Clermont OH-Highland OH-Adams OH-Brown OH-
Warren OH-Clinton OH-
948 PM EDT MON MAY 21 2018
...A LINE OF RAPIDLY DEVELOPING THUNDERSTORMS WILL AFFECT
NORTHEASTERN BRACKEN...NORTHEASTERN HAMILTON...CLERMONT...BROWN...
SOUTHERN WARREN...WEST CENTRAL ADAMS...SOUTHWESTERN CLINTON AND
SOUTHWESTERN HIGHLAND COUNTIES UNTIL 1015 PM EDT...
At 948 PM EDT, radar indicated thunderstorms along a line extending
from Blue Ash to near Felicity, moving northeast at 35 mph.
STORM HAZARDS INCLUDE...
Winds to 50 mph...
Nickel size hail...
Frequent cloud-to-ground lightning...
Very heavy rain...
Locations impacted include...
Cincinnati, Mason, Sharonville, Blue Ash, Loveland, Reading,
Montgomery, Madeira, Milford, Deer Park, Georgetown, Blanchester,
Forestville, Amelia, Mount Orab, Mariemont, Bethel, Williamsburg,
Terrace Park and Batavia.
This includes the following Interstates...
I-71 in Ohio between mile markers 10 and 25, between mile markers 29
and 31, and between mile markers 33 and 42.
I-75 in Ohio near mile marker 14.
Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when thunderstorms approach.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3872 8406 3925 8446 3930 8437 3929 8435
3931 8435 3950 8400 3884 8356 3876 8388
3877 8390 3876 8391
TIME...MOT...LOC 0148Z 245DEG 28KT 3924 8437 3882 8404
NovakSpecial weather statement, May 21, 10:01 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1001 PM EDT MON MAY 21 2018
OHZ056-065-220230-
Licking OH-Fairfield OH-
1001 PM EDT MON MAY 21 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL FAIRFIELD AND
WESTERN LICKING COUNTIES UNTIL 1030 PM EDT...
At 1001 PM EDT, radar indicated a strong thunderstorm near Pataskala,
moving northeast at 25 mph.
STORM HAZARDS INCLUDE...
Winds to 50 mph...
Pea size hail...
Locations impacted include...
Newark, Reynoldsburg, Heath, Granville, Pataskala, Hebron, Beechwood
Trails, Granville South, Summit Station, Etna, Jersey, Kirkersville,
Alexandria, Fredonia and State Route 310 at State Route 161.
This includes I-70 in Ohio between mile markers 115 and 125.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3988 8268 3996 8277 3997 8278 3998 8277
4003 8277 4024 8256 4004 8232
TIME...MOT...LOC 0201Z 227DEG 21KT 3996 8270
NovakThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 8:01 PM EDT | Severe Thunderstorm Warning | ILN | Fayette, Franklin, Madison, Pickaway | 44 min |
| May 21, 8:08 PM EDT | Special Weather Statement | ILN | Champaign | 37 min |
| May 21, 8:11 PM EDT | Special Weather Statement | ILN | Ross | 34 min |
| May 21, 8:13 PM EDT | Special Weather Statement | ILN | Auglaize | 32 min |
| May 21, 8:15 PM EDT | Special Weather Statement | ILN | Union | 30 min |
| May 21, 8:25 PM EDT | Special Weather Statement | ILN | Delaware | 50 min |
| May 21, 8:39 PM EDT | Severe Thunderstorm Warning | ILN | Fayette, Franklin, Madison, Pickaway | 51 min |
| May 21, 8:41 PM EDT | Special Weather Statement | ILN | Madison | 34 min |
| May 21, 8:48 PM EDT | Severe Thunderstorm Warning | ILN | Delaware, Union | 42 min |
| May 21, 8:54 PM EDT | Areal Flood Advisory | ILN | Delaware, Union | 5 hr |
| May 21, 9:06 PM EDT | Flash Flood Warning | ILN | Delaware, Union | 3 hr |
| May 21, 9:10 PM EDT | Special Weather Statement | ILN | Madison, Union | 50 min |
| May 21, 9:11 PM EDT | Areal Flood Advisory | ILN | Highland, Ross | 3 hr |
| May 21, 9:15 PM EDT | Severe Thunderstorm Warning | ILN | Clark, Delaware, Franklin, Licking, Madison, Union | 60 min |
| May 21, 9:23 PM EDT | Special Weather Statement | ILN | Pickaway | 52 min |
| May 21, 9:30 PM EDT | Special Weather Statement | ILN | Clermont | 30 min |
| May 21, 9:33 PM EDT | Special Weather Statement | ILN | Madison | 42 min |
| May 21, 9:44 PM EDT | Special Weather Statement | ILN | Clinton, Fayette | 46 min |
| May 21, 9:47 PM EDT | Areal Flood Advisory | ILN | Pickaway | 3 hr |
| May 21, 9:48 PM EDT | Special Weather Statement | ILN | Brown, Clermont | 27 min |
| May 21, 9:54 PM EDT | Flash Flood Watch | ILN | Adams, Brown, Champaign, Clark, Clermont, Clinton and 12 more | 6 hr |
| May 21, 10:01 PM EDT | Special Weather Statement | ILN | Licking | 29 min |
| May 21, 10:03 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont, Clinton, Highland | 42 min |
| May 21, 10:13 PM EDT | Special Weather Statement | ILN | Fairfield, Franklin, Licking | 62 min |
| May 21, 10:27 PM EDT | Areal Flood Advisory | ILN | Delaware, Fayette, Franklin, Licking, Madison, Pickaway | 3 hr |
| May 21, 10:29 PM EDT | Severe Thunderstorm Warning | ILN | Fayette, Highland, Ross | 23 min |
| May 21, 10:51 PM EDT | Special Weather Statement | ILN | Fayette | 39 min |
| May 21, 11:30 PM EDT | Special Weather Statement | ILN | Pickaway, Ross | 30 min |
| May 21, 11:59 PM EDT | Areal Flood Advisory | ILN | Delaware, Licking, Union | 3 hr |
| May 22, 9:32 AM EDT | River Flood Warning | ILN | Adams | 10 hr |
| May 22, 12:58 PM EDT | Special Weather Statement | ILN | Shelby | 32 min |
| May 22, 1:25 PM EDT | Special Weather Statement | ILN | Hardin | 35 min |
| May 22, 3:31 PM EDT | Special Weather Statement | ILN | Hardin | 29 min |
| May 22, 5:50 PM EDT | Special Weather Statement | ILN | Hamilton | 25 min |
| May 22, 6:03 PM EDT | Special Weather Statement | ILN | Pickaway | 27 min |
| May 22, 6:16 PM EDT | Severe Thunderstorm Warning | ILN | Pickaway | 33 min |
| May 22, 6:53 PM EDT | Special Weather Statement | ILN | Clermont | 37 min |
| May 22, 7:01 PM EDT | Special Weather Statement | ILN | Hocking | 29 min |
Nearby
Tornado Warnings in Ohio, 2018Every tornado warning in 2018Tornadoes in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.